Skip header navigation
×

Article

Dominating properties of star complements

Citation
Liu B & Rowlinson P (2000) Dominating properties of star complements. Publications de l'Institut Mathématique, 68 (82), pp. 46-52. http://www.emis.de/journals/PIMB/082/4.html

Abstract
Let G be a finite graph with an eigenvalue μ of multiplicity m. A set X of m vertices in G is called a star set for μ in G if μ is not an eigenvalue of the star complement G - X. Various dominating properties of the vertices in G - X are established and discussed in the context of memoryless communication networks.

Journal
Publications de l'Institut Mathématique: Volume 68, Issue 82

StatusPublished
Author(s)Liu, Bolian; Rowlinson, Peter
Publication date31/12/2000
PublisherMathematical Institute of the Serbian Academy of Science and Arts
Publisher URLhttp://www.emis.de/journals/PIMB/082/4.html
ISSN0350-1302
Scroll back to the top